Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2008 , Volume 5 , Number 2; Page(s) 93 To 99.
 
Paper: 

T-BEST APPROXIMATION IN FUZZY NORMED SPACES

 
 
Author(s):  VAEZ POUR S.M.*, KARIMI F.
 
* DEPARTMENT OF MATHEMATIC, AMIRKABIR UNIVERSITY, TEHRAN, IRAN
 
Abstract: 
The main purpose of this paper is to find t-best approximations in fuzzy normed spaces. We introduce the notions of t-proximinal sets and F-approximations and prove some interesting theorems. In particular, we investigate the set of all t-best approximations to an element from a set.
 
Keyword(s): FUZZY NORMED SPACE, T-BEST APPROXIMATION, T-PROXIMINAL SET
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 96
 
Latest on Blog
Enter SID Blog